MathSciNet Relay Station
MathSciNet bibliographic data
MR1150554 42B10 (60E05)
Koldobskiĭ, A. L. The Schoenberg problem on positive-definite functions. (Russian) Algebra i Analiz 3 (1991), no. 3, 78--85; translation in St. Petersburg Math. J. 3 (1992), no. 3, 563–570
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement